Flexeril Overdose?

Answer

If a person overdoses on Flexeril they should get medical attention right away. Symptoms of a Flexeril overdose include rapid heartbeat, high blood pressure, vomiting, seizures, and much more.
1 Additional Answer
Ask.com Answer for: flexeril overdose
Cyclobenzaprine: Dosage
Take this medicine by mouth with a glass of water. Follow the directions on the prescription label. If this medicine upsets your stomach, take it with food or milk. Take your medicine at regular intervals. Do not take it more often than directed. More »
Source: healthline.com
Q&A Related to "Flexeril Overdose?"
Contact 1-800-222-1222 (the American Association of Poison Control Centers), your local poison control center, or emergency room immediately. Symptoms may include agitation; chest
http://www.drugs.com/cdi/Flexeril.html
The most common symptoms of a Flexeril overdose are drowsiness & ra...
http://www.chacha.com/question/what-are-the-side-e...
If overdose is suspected, contact your local poison control center or emergency room immediately. US residents can call the US national poison hotline at 1-800-222-1222. Canadian
http://www.medhelp.org/drugs/Flexeril/show/1077
Please do not abuse drug. For flexeril or any drugs, kindly consult you doctor on dosage. All types of drugs are bad for body. For your information on dosage: It depends on your size
http://answers.yahoo.com/question/index?qid=201209...
About -  Privacy -  AskEraser  -  Careers -  Ask Blog -  Mobile -  Help -  Feedback © 2014 Ask.com